# SDR C2XA06IA097

- Difficulty date: June 20, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N27152
- Make and model: Emb EMB-145XR
- Aircraft serial: 145759
- Aircraft time: 7,639 hours, 4,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GSO - FLIGHT 2420, DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT THE FLOOR EMERGENCY LIGHTS WERE INOPERATIVE.  THE FLOOR LIGHTS WERE CHARGED, AND OPERATIONAL CHECKS WERE GOOD, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
